# SDR PCAA9700530

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 473054
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE LIGHT CAME ON IN FLIGHT, AIRCRAFT RETURNED TO FIELD PHL.  MAINTENANCE TROUBLESHOT SYSTEM, REMOVED AND REPLACED BOTH DETECTORS.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
